# SDR DALA2021030101182

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,554 hours, 7,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Faulted
- Location: Mid Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR L MID CABIN CAUTION ILLUMINATED DURING CLIMB. CORRECTIVE ACTION: REPLACED PROX CONTROL UNIT REF AMM 52-71. (7387631)
